# SDR DHL2001701005

- Difficulty date: April 28, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bushing
- Condition: Out Of Adj
- Location: T/E Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

A/C REQUIRES 5 DEG RT BANK TO MAINTAIN STRAIGHT FLIGHT.  ADJUSTED ECCENTRIC BUSHINGS OF RIGHT WING INBOARD AFT FLAP PER MM 27-51-2.
